# SDR VNAA2023120811102

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 28,442 hours, 22,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGE DAMAGES TO THE FWD UPPER CORNER OF THE PAX DOOR OUTER SKIN. DAMAGE EXTENDS 18.25Â€? FROM LEADING EDGE OF DOOR, AND 2.562Â€? FROM UPPER LEADING EDGE WITH A MAX REPORTED DEPTH OF .0105Â€?. REO 670-52-11-1351 IS COMPLETE AND CONSIDERED A PERMANENT REPAIR. NEXT DTA IS DUE IN 12 MONTHS
